# SDR 2007UALA01906

- Difficulty date: June 9, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 31,488 hours, 12,243 cycles
- Engine: Iae V2527A5
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER FLANGE ON LT SUB SPAR IS DAMAGED.  SPAR REPAIRED PER SRM.
